Volume 16, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Essential twisted surfaces in alternating link complements

Marc Lackenby and Jessica S Purcell

Algebraic & Geometric Topology 16 (2016) 3209–3270
Bibliography
1 C C Adams, Augmented alternating link complements are hyperbolic, from: "Low-dimensional topology and Kleinian groups" (editor D B A Epstein), London Math. Soc. Lecture Note Ser. 112, Cambridge Univ. Press (1986) 115 MR903861
2 I R Aitchison, E Lumsden, J H Rubinstein, Cusp structures of alternating links, Invent. Math. 109 (1992) 473 MR1176199
3 O T Dasbach, X S Lin, A volumish theorem for the Jones polynomial of alternating knots, Pacific J. Math. 231 (2007) 279 MR2346497
4 D Futer, E Kalfagianni, J Purcell, Guts of surfaces and the colored Jones polynomial, 2069, Springer (2013) MR3024600
5 D Gabai, W H Kazez, Group negative curvature for 3–manifolds with genuine laminations, Geom. Topol. 2 (1998) 65 MR1619168
6 M Lackenby, The volume of hyperbolic alternating link complements, Proc. London Math. Soc. 88 (2004) 204 MR2018964
7 M Lackenby, J Purcell, Cusp volumes of alternating knots, Geom. Topol. 20 (2016) 2053 MR3548463
8 W W Menasco, Polyhedra representation of link complements, from: "Low-dimensional topology" (editor S J Lomonaco Jr.), Contemp. Math. 20, Amer. Math. Soc. (1983) 305 MR718149
9 W Menasco, Closed incompressible surfaces in alternating knot and link complements, Topology 23 (1984) 37 MR721450
10 W Menasco, M Thistlethwaite, The classification of alternating links, Ann. of Math. 138 (1993) 113 MR1230928